MAUDE Adverse Event Report: BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD. DORA; DISPOSABLE A.V. FISTULA NEEDLE SETS

BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD. DORA; DISPOSABLE A.V. FISTULA NEEDLE SETS
Model Number BAIN-A.V.F-009SE
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to information from maude database, one healthcare staff reported that on a bain fistula needle 15gx1, 25mm, cause patients to clot."this report reflects information received by fda in the form of a notification per 803.22 (b)(2)".
 
Additional Manufacturer Narrative
1.Customer communication: when checking product complaint information on fda website on february 28,2025, we found one case about puncture needle product was reported to fda in january 2025.This case was related to patients clotting.In order to further investigate, we asked fresenius to confirm clinical information with the client on (b)(6) 2025.We received some clinical information by email, but complaint sample was not received.2.Production lot record investigation: no complaint related non-conformance's or capas was found during the batch review investigation.3.Retained sample test: 3.1.There may be these product factors which result in the clot: include the dimension of the needle tips did not match the drawing, appearance problems like bent and burrs tips, and poor silicified needle tips which lead to rough needle tips.In produce process of needle, the dimension of needle is tested during first inspection and random inspection to confirm if dimension is in accordance with the drawing.After needle is soaked with silicone oil, the test of puncture force which is simulated skin puncture is conducted to confirm whether puncture force is less than 1.2n, if puncture force is larger than 1.2n that means there may be appearance problems like bent and burrs tips, and needle tips with insufficient silicification.Before packing process, each piece of needle is conducted to full inspection by machine, and defective needle like bent and burrs tips can be detected and picked out by machine.During assembly process, there are puncture force and random inspection and after assembly process, products are fully inspected by workers to ensure product quality.Reviewing batch records, no abnormity about needle was found and the tested result for retained samples are passed.Based on the complaint detail, there was no respond about appearance problems like bent and burrs tips.3.2 no anomaly of needle tip was observed under microscope with 25x magnification.3.3 the purpose of puncture force test is to check the puncture performance of needle tip.The puncture force of qualified needle should be less than 1.2n.Retention samples with batch: 2302101539 are tested for puncture force.With the puncture force tester, the puncture needle was used to puncture the simulated skin vertically at the speed of 100mm/min.The test results meet the requirements.Puncture force test for batch no.2302101539, product code bain-a.V.F-009se sample no.(b)(6).1 0.42 0.76 0.96, 2 0.34 0.78 0.83, 3 0.45 0.69 0.78, average 0.40 0.74 0.86.Remarks: [1] f0 is the force that the tip of the needle begins to pass through the simulated skin.[2] f1 is the force that the second slope of the needle begins to pass through the simulated skin.[3] f2 is the force that the cannula of the needle begins to pass through the simulated skin.These three points are the peak value of the force during the puncture.3.4 the needle length and angle of the retention samples are inspected by using length measuring instrument and profile projector.All results as following shown meet the drawing requirements.The test of the batch no.2302101539, product code bain-a.V.F-009se.Content measurement sample (b)(6), sample (b)(6), sample (b)(6), bl(mm), pass, pass, pass, ct(mm), pass, pass, pass, fa(angle), pass, pass, pass.4.Root cause analysis: from a clinical perspective, analyzing clot, main factors include: 4.1 vascular endothelial injury.The puncture needle directly damages vascular endothelial cells, activating platelet adhesion and aggregation, thereby exacerbating coagulation reactions.The injury triggers local inflammation, further promoting thrombus formation.4.2 hemodynamic alterations: 4.2.1 postpuncture local vasospasm, hematoma compression, or improper positioning may slow blood flow and reduce shear stress, facilitating localized accumulation of coagulation factors.4.2.2 irregular vascular wall geometry caused by the puncture or abnormal needle positioning (e.G., proximity to the vessel wall) generates turbulent flow, increasing platelet-endothelial contact opportunities.4.3 needle-related factors: an excessively large needle gauge amplifies tissue damage.Prolonged dwell time induces sustained endothelial irritation and foreign body reactions.Additionally, repeated punctures, improper insertion angles, or excessive needle repositioning aggravate vascular injury.4.4 excessive local compression: overly forceful or prolonged post-puncture compression for hemostasis may obstruct distal blood flow, leading to stasis thrombosis.According to the complaint information received and the above investigate content, we cannot confirm whether this incident is related to a product quality issue.According to the sample test results, there was no anomaly of samples of batch 2302101539.And there is no anomaly in production records and finished product inspection records.The abnormality may be related to clinical factors.We will continue to pay attention to the clinical use of the product.

Brand Name
DORA
Common Device Name
DISPOSABLE A.V. FISTULA NEEDLE SETS
Manufacturer (Section D)
BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD.
no.10, juncheng road, eastern
guangzhou, guangdong 51070 0
CH  510700
Manufacturer (Section G)
BAIN MEDICAL EQUIPMENT(GUANGZHOU) CO., LTD.
no. 10,juncheng road,eastern a
guangzhou, guangdong 51070 0
CH   510700
Manufacturer Contact
sophia shao
no. 10,juncheng road,eastern area,guangzhou econom
guangzhou, guangdong 51070-0
CH   510700
MDR Report Key21708144
Report Number3013217742-2025-00003
Device Sequence Number14651870
Product Code FIE
UDI-Device Identifier06948082746109
UDI-Public06948082746109
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K213015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model NumberBAIN-A.V.F-009SE
Device Lot Number2302101539
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown